Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|Clueless021 - Sun Apr 26, 2009 7:12 pm||
I have been on bcp for the last 2 years. I have changed bcp 3 times in that time frame. Before I originally started taking them my period was very regular. I started taking them following my period so every month when I was on the placebo pill it was the same time as my natural period. Unfortunately when switching pills the two times that timing has been thrown off. Every month I have breakthrough bleeding on the same day two weeks after my placebo period-- which would line up exactly with when my natural period was coming. Is this unheard of, my natural period still "coming" while on the pill?
|Debbie Miller, RN - Wed May 13, 2009 11:30 pm||
There is no guarantee or completely predictable response to oral contraceptives. You do have natural hormones in addition to the artificial ones in the pill so it is possible to have irregularity that is caused by your own fluctuation. Don't be surprised if throughout your life you see changes in your cycle. It is natural.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.